Male overdoses at Palm Coast intersection, deputy uses Narcan to save his life
Responding to an overdose call, deputies found an unresponsive male at the intersection of Webwood Place and Webster Lane in Palm Coast, according to a news release by the Flagler County Sheriff’s Office.
The male’s lips, cheeks and eyelids were faint blue. A female on the scene notified deputies that the male had injected himself with heroin.
The male was conscious and alert at the hospital. He told deputies that he believed the heroin he injected into himself was a “stronger dose” than what he was used to using. He did not tell deputies where or who he got the narcotics from.
“I’m proud of our deputies for helping to save another life with the use of Narcan, but these drug users must take notice that the drugs they are injecting are tainted and much stronger than they are used to,” Sheriff Rick Staly said in a release. “Drug users take warning: The next time you inject could be your last. Is it worth your life? If you have recently purchased heroin, turn it in to a Sheriff’s Office location no questions asked to be destroyed and seek help for your addiction.” This is the second time in twelve days a Flagler County deputy has saved a life using Narcan, according to the release.
Anyone with information on the sale of heroin in the county is asked to contact the Sheriff’s Office at 386-313-4911 or email TIPS@flaglersheriff.com. To remain anonymous, call Crime Stoppers at 1-888-277-TIPS (8477). You could be eligible for a reward up to $5,000.00.